Search Results

Showing 1 of 1 for search: id:15969


Ampicillin or Amoxicillin Rash: Caring for Your Child's Rash [English] Permalink Public

Some children develop a skin irritation while taking ampicillin and amoxicillin arepenicillin antibiotics. These are ampicillin or amoxicillin rashes. They can happen any time while taking the medicine. This factsheet provides an overview including signs and symptoms, causes, risks, complications, treatment, prevention and when to seek medical assistance. (English)

URL:
http://www.aboutkidshealth.ca/En/HealthAZ/Conditio...

Body Location:
  • Skin, Hair, and Nails
Diagnosis and Therapy:
  • Symptoms
Disorders and Conditions:
  • Allergies,
  • Infant/Childrens Health,
  • Safety and Injury
Keywords:
  • Swollen,
  • Hives,
  • Antibiotics,
  • Inflammation,
  • Rash,
  • Itchy,
  • Allergic,
  • Symptoms,
  • Allergies,
  • Allergy,
  • Reaction,
  • peds,
  • pediatric
Demographic:
  • Children,
  • Infants,
  • Teen/Adolescent,
  • Toddlers
Program:
  • Maternal Infant Child Youth
Format:
Factsheet
Revision Date:
May 05, 2010
Reproduction Rights:
Linking Policy: http://www.aboutkidshealth.ca/En/AboutUs/Pages/Linking-Policy.aspx
Less Detail
Share
Feedback

Showing 1 of 1 for search: id:15969

About Fraser Health Patient Education

This catalogue serves the people using Fraser Health programs and services in communities from Burnaby east to Hope and surrounding areas.

Our goal is to provide you with reliable information in a way that you can find what you need, understand what you find, and use it to make decisions about your health.

Contact

Patient Education
Professional Practice
Fraser Health
#400, 13450 102nd Ave.
Surrey, BC  V3T 0H1


Go to fraserhealth.ca

You are using an outdated and possibly insecure browser. For full site functionality, please upgrade.